# SDR KCSA202505021077

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 91,430 hours, 16,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT HAS ONE BULB INOP.
